Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Mild headache for the 3 weeks, eosinophila number high. Taking pain killers. Reason?

hi sir, Iam harikrishnan.iam having a mild headache for the past 3 weeks.i consulted a doctor nearby and did all the body checkup.everythng was perfect.but my eosinophila number showed high.he then prescribed me a pain killer.this headache is not severe.but mild pain is increases after my office work load.what may be the reason for this headache?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for posting your query in Healthcaremagic.

Eosinophilia is a higher than normal level of eosinophils.

A count of more than 500 eosinophils per microliter of blood is generally considered eosinophilia in adults. A count of more than 1,500 eosinophils per microliter of blood that lasts for several months is called hypereosinophilic syndrome
Most common cause would be:
-Allergy (Allergic rhinitis, Alleric to dust ,pollen,cold air ,etc)

- Parasictic and fungal Disease – like Ascarasis , Trichinosis (roundworm Infection),Filariasis
- Atopic dermatitis (eczema)
-Hay fever
-Also seen in tumors
-Sometimes, cause is unknown (Idiopathic hypereosinophilic syndrome (HES)

Treatment will depend on the cause that is leading to elevated eosinophil counts.

As per Information provided ,you have mentioned that all reports are normal.
In your case,Mild headache persisting for more than 3 weeks ,need to know if any additional problems with Headache ( Running nose,sneezing ,fever ,itching of the skin,history of sinusitis etc)

Request to update the history for further advice .Also kindly need to see the tests that done along with reports for further advice and opinion

I hope that I have answered your questions fully and been of some help.

Answered: Thu, 28 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor